Alert archive / Michigan / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 48, NWS Gaylord, MI

September 6, 2016Gladwin County, Michigan

NWS Gaylord, MI issued this severe thunderstorm warning at Sep 6, 2016, 7:00 PM EDT for Gladwin County, Michigan. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 6, 2016, 7:00 PM EDT (23:00 UTC)
Expired
Sep 6, 2016, 8:00 PM EDT
In force
60 min
Issued by
NWS Gaylord, MI
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

County Gladwin County, MI

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 11.0 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2016-09-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1199 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2016-09-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1199 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
734 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

691 
WUUS53 KAPX 062300
SVRAPX
MIC051-070000-
/O.NEW.KAPX.SV.W.0048.160906T2300Z-160907T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
700 PM EDT TUE SEP 6 2016

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GLADWIN COUNTY IN NORTHERN MICHIGAN...

* UNTIL 800 PM EDT

* AT 700 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES
  SOUTHWEST OF SKEELS...OR 9 MILES WEST OF GLADWIN...MOVING EAST AT
  25 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  GLADWIN...BEAVERTON...WINEGARS...RHODES AND WOODEN SHOE VILLAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4407 8460 4404 8417 4383 8417 4383 8436
      4382 8437 4381 8457 4382 8460
TIME...MOT...LOC 2259Z 285DEG 23KT 4399 8468 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

JSL
2 follow-up statements
772 
WWUS53 KAPX 062333
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
733 PM EDT TUE SEP 6 2016

MIC051-070000-
/O.CON.KAPX.SV.W.0048.000000T0000Z-160907T0000Z/
GLADWIN MI-
733 PM EDT TUE SEP 6 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR SOUTHERN GLADWIN COUNTY...

AT 732 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WINEGARS...OR
7 MILES SOUTHEAST OF GLADWIN...MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GLADWIN...BEAVERTON...WINEGARS...RHODES AND WOODEN SHOE VILLAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4397 8451 4406 8442 4404 8417 4383 8417
      4383 8436 4382 8437 4381 8457 4386 8459
TIME...MOT...LOC 2332Z 281DEG 25KT 4391 8438 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

JSL
218 
WWUS53 KAPX 062352
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
752 PM EDT TUE SEP 6 2016

MIC051-070000-
/O.CON.KAPX.SV.W.0048.000000T0000Z-160907T0000Z/
GLADWIN MI-
752 PM EDT TUE SEP 6 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR SOUTHEASTERN GLADWIN COUNTY...

AT 752 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
EDENVILLE...OR 9 MILES NORTH OF SANFORD...MOVING SOUTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BEAVERTON...RHODES AND WINEGARS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4388 8436 4396 8437 4394 8417 4383 8417
      4383 8436 4382 8437 4381 8451 4389 8451
TIME...MOT...LOC 2352Z 299DEG 21KT 4381 8433 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

JSL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 6, 4:29 PM EDT, 2 hours 31 minutes earlier.

Area forecast discussion, Sep 6, 4:29 PM EDT, 2 hours 31 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
429 PM EDT TUE SEP 6 2016

.SHORT TERM...(This evening and overnight)
Issued at 340 PM EDT Tue Sep 6 2016

Cold front extends from Ontario down through MN and NE this morning.
Area of showers and thunderstorms out ahead of the front. Front and
precipitation out ahead will continue to drop southeast through N MI
overnight and into Wednesday. Very unstabile air ahead of the front
will aid in the development of more precipitation as the front moves
through as evidenced by 18z kapx sounding showed sbcapes close to
3kft J/kg and PWATS running close to 2". Mesoscale models show next
line of convection moves thru the region between 22z and 04z and
then more precipitation after midnight. Front then seems to hang up
over the region Wednesday with more chances of showers and
thunderstorms.

.LONG TERM...(Wednesday through Tuesday)
Issued at 340 PM EDT Tue Sep 6 2016

High Impact Weather: heavy rain ending Wednesday night

(9/7)Wednesday night...At 00z/thu the sfc trough is layed out east
to west across N Lower, almost over the M-32 corridor. The 500 mb
jet streak is roughly oriented from the SW to the NE with the nose
of the 50 knot jet streak just getting into C Lake Michigan. A
diffluent axis is running out in front of the jet streak. this will
help with the uplift along the warm front that will continue to
generate rain. with the PWAT>2.0" through 06z, so will expect that
the amounts of rain will be 1-2" through the night, with most of the
rain in the evening. After 06z, the sfc low moves east of the
forecast area with a nose of dry air pushing into the region in the
700-500 mb layer. Rain will continue at first, but will expect that
by 12z the rain will have ended.

(9/8)Thursday...while the 700-500 mb layer rh dries out
considerably, the 850 mb moisture continues around 70 to 80% with
the "cold" front still in the forecast area. This will produce
scattered rain showers during the morning. After 18z, the rain
should be done as the 850 mb dry air finally gets into the region
and high pressure begins to build into the region. Looks like the
sky will clear overnight with the high over the southern part of
Michigan by 12z.

(9/9)Friday...The high moves to the east, and a sfc low begins to
emerge from the southwest and into S Lower. There is some
disagreement in the models as the GFS has the sfc low near the
Indiana. The ECMWF has the sfc low north near GRR. At this point,
the rain may just make it to the M-55 corridor, but will leave the
region dry at this point.

Extended (Friday night through Tuesday)...

Guidance has come into somewhat better agreement over the past 24
hours in regards to the extended period. A well-defined wave is
expected to drop from southern Canada into the northern Plains on
Friday before shifting eastward toward the Great Lakes Fri night-
Saturday. At the surface, a strengthening area of low pressure is
expected to develop across the upper MS valley before tracking
across the western Great Lakes on Saturday. Best threat for
widespread showers looks to arrive Friday night into the first half
of the day Saturday before tapering from west to east during the
remainder of the day. Perhaps a rather blustery day prevails on
Saturday with mostly cloudy skies, temps stuck in the 60s and wind
gusts approaching 20 mph. At the very least, a much more fall-like
feel will be in the air. High pressure settles in atop the
midsection of the CONUS to end the weekend into the start of next
week with gradually moderating temperatures prior to another cold
front approaching from the west toward the middle of the next week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1255 PM EDT Tue Sep 6 2016

VFR expected through this evening. VFR cu deck forming
over region now in sticky unstable air mass. Cold front dropping
into the northern Great Lakes is expected to enter N MI this evening
with showers and thunderstorms moving in. Heavy rain and brief
strong wind gusts will accompany these storms. Once the
precipitation moves through MVFR ceilings and fog are possible
towards between midnight and morning. VFR conditions are expected
once again by midday Wednesday.

&&

.MARINE...
Issued at 340 PM EDT Tue Sep 6 2016

No SCAs through Wednesday but showers and thunderstorms will
continue in waves overnight and into Wednesday. Expect southwest
winds to continue overnight. A cold front that moves into the
region tomorrow will make wind directions more variable.

&&

.APX Watches/Warnings/Advisories...
MI...NONE.
LH...NONE.
LM...NONE.
LS...NONE.
&&

SHORT TERM...Farina
LONG TERM...Gillen
AVIATION...Farina
MARINE...Farina
Hazardous weather outlook, Sep 6, 6:45 PM EDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
645 PM EDT TUE SEP 6 2016

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-
042-072015-
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
658 PM EDT TUE SEP 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TONIGHT.

THUNDERSTORMS WILL CONTINUE ACROSS GLADWIN AND ARENAC COUNTY THIS
EVENING. ADDITIONAL STORMS ARE EXPECTED TO DEVELOP MAINLY OVERNIGHT
INTO THE GRAND TRAVERSE BAY REGION...AND SPREAD EASTWARD ACROSS
NORTHERN LOWER MICHIGAN THROUGH SUNRISE. SEVERE STORMS ARE POSSIBLE
WITH THE MAIN THREAT BEING DAMAGING WINDS TO 60 MPH. AN ISOLATED
TORNADO IS ALSO POSSIBLE ALONG WITH HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD.

SMD

In the hours before

Special weather statement, Sep 6, 4:38 PM EDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
438 PM EDT TUE SEP 6 2016

MIZ022-028-029-034-062145-
CRAWFORD-OSCODA-ROSCOMMON-OTSEGO-
438 PM EDT TUE SEP 6 2016

...A STRONG THUNDERSTORM WILL AFFECT CRAWFORD...WESTERN OSCODA...
NORTHEASTERN ROSCOMMON AND SOUTHEASTERN OTSEGO COUNTIES...

AT 438 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HARTWICK PINES
STATE PARK...OR NEAR GRAYLING...MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GRAYLING...ROSCOMMON...MIO...LEWISTON...LOVELLS...LUZERNE...
SOUTH BRANCH TOWNSHIP...RED OAK...LAKE ST. HELEN...GARLAND...
HARTWICK PINES STATE PARK AND FAIRVIEW.

LAT...LON 4464 8485 4467 8484 4492 8453 4488 8437
      4485 8437 4486 8430 4473 8402 4450 8428
      4450 8437 4443 8437 4434 8448
TIME...MOT...LOC 2038Z 306DEG 22KT 4472 8461

GILLEN
Local storm report, Sep 6, 4:43 PM EDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
443 PM EDT TUE SEP 6 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 PM     TSTM WND DMG     INDIAN RIVER            45.42N 84.62W
09/06/2016                   CHEBOYGAN          MI   PUBLIC

            SEVERAL TREE LIMBS DOWN. REPORTED AT INDIAN
            RIVER GOLF CLUB.

&&

GILLEN
Special weather statement, Sep 6, 5:32 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
532 PM EDT TUE SEP 6 2016

MIZ024-029-030-033>036-041-042-062300-
OGEMAW-ALPENA-ALCONA-OSCODA-IOSCO-ARENAC-ROSCOMMON-GLADWIN-MISSAUKEE-
532 PM EDT TUE SEP 6 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ALCONA...SOUTHERN
OSCODA...IOSCO...ROSCOMMON...GLADWIN...OGEMAW...SOUTHEASTERN
ALPENA...ARENAC AND SOUTHERN MISSAUKEE COUNTIES...

AT 531 PM EDT...RADAR INDICATED SCATTERED STRONG THUNDERSTORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 12 MILES NORTHEAST OF NEGWEGON
STATE PARK TO 10 MILES WEST OF MARION. MOVEMENT WAS SOUTH AT 20 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ALGER...OSCODA...HOUGHTON LAKE...GLADWIN...EAST TAWAS...
WEST BRANCH...TAWAS CITY...OSSINEKE...STANDISH...STERLING...
HARRISVILLE...AU SABLE...PRUDENVILLE...THE TOWN OF HUBBARD LAKE...
ST. HELEN...GLENNIE...MIO...SOUTH BRANCH...MAPLE RIDGE AND MCKINLEY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4432 8324 4420 8338 4418 8356 4409 8359
      4391 8403 4400 8405 4400 8417 4384 8419
      4382 8460 4416 8461 4417 8534 4451 8449
      4451 8438 4456 8437 4505 8319
TIME...MOT...LOC 2131Z 342DEG 19KT 4496 8314 4405 8534

GILLEN
Local storm report, Sep 6, 5:37 PM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GAYLORD MI
537 PM EDT TUE SEP 6 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0359 PM     HEAVY RAIN       EAST JORDAN             45.16N 85.13W
09/06/2016  M1.25 INCH       CHARLEVOIX         MI   TRAINED SPOTTER

            .

0330 PM     TSTM WND DMG     6 ENE BOYNE FALLS       45.19N 84.79W
09/06/2016                   CHARLEVOIX         MI   LAW ENFORCEMENT

            UTILITY POLES SNAPPED AND POWER LINES DOWN.
            TREES ALSO REPORTED DOWN OVER COASH RD.
            DELAYED REPORT.

0340 PM     TSTM WND DMG     VANDERBILT              45.14N 84.65W
09/06/2016                   OTSEGO             MI   LAW ENFORCEMENT

            UTILITY POLE AND POWER LINES DOWN BEHIND THE
            VANDERBILT AREA SCHOOL.

0341 PM     TSTM WND DMG     1 NE OTSEGO LAKE STATE  44.95N 84.68W
09/06/2016                   OTSEGO             MI   LAW ENFORCEMENT

            POWER LINES DOWN.

0345 PM     TSTM WND DMG     1 NW VANDERBILT         45.15N 84.67W
09/06/2016                   OTSEGO             MI   LAW ENFORCEMENT

            POWER LINES DOWN.

0330 PM     TSTM WND DMG     7 NNW ALBA              45.06N 85.03W
09/06/2016                   ANTRIM             MI   LAW ENFORCEMENT

            POWER LINES DOWN.

0320 PM     TSTM WND DMG     BOYNE CITY              45.18N 84.96W
09/06/2016                   CHARLEVOIX         MI   LAW ENFORCEMENT

            TREES REPORTED DOWN ACROSS POWER LINES.

0328 PM     TSTM WND DMG     INDIAN RIVER            45.42N 84.62W
09/06/2016                   CHEBOYGAN          MI   PUBLIC

            SEVERAL TREE LIMBS DOWN. REPORTED AT INDIAN
            RIVER GOLF CLUB.

&&

GILLEN
Local storm report, Sep 6, 6:25 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
625 PM EDT TUE SEP 6 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     TSTM WND DMG     SAINT HELEN             44.36N 84.42W
09/06/2016                   ROSCOMMON          MI   LAW ENFORCEMENT

            SEVERAL TREES AND POWER LINES DOWN RELAYED
            FROM ROSCOMMON COUNTY DISPATCH.

&&

GILLEN
Local storm report, Sep 6, 6:33 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
633 PM EDT TUE SEP 6 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TSTM WND DMG     VANDERBILT              45.14N 84.66W
09/06/2016                   OTSEGO             MI   BROADCAST MEDIA

            MULTIPLE TREES DOWN AT GRANT AND ELM.

&&

JSL

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 2:37 PM EDTSpecial Weather StatementAPXAntrim, Benzie, Cheboygan, Emmet, Grand Traverse, Kalkaska and 1 more68 min
Sep 6, 2:48 PM EDTSpecial Marine WarningAPX42 min
Sep 6, 2:58 PM EDTSevere Thunderstorm WarningAPXAntrim, Charlevoix, Otsego47 min
Sep 6, 3:05 PM EDTSevere Thunderstorm WarningAPXCheboygan, Emmet55 min
Sep 6, 3:26 PM EDTSevere Thunderstorm WarningAPXCheboygan, Otsego56 min
Sep 6, 3:57 PM EDTSpecial Weather StatementAPXMontmorency48 min
Sep 6, 4:38 PM EDTSpecial Weather StatementAPXCrawford, Oscoda67 min
Sep 6, 5:32 PM EDTSpecial Weather StatementAPXAlcona, Alpena, Arenac, Gladwin, Iosco, Ogemaw and 1 more88 min
Sep 6, 5:44 PM EDTSevere Thunderstorm WarningAPXOgemaw, Roscommon46 min
Sep 6, 5:57 PM EDTSevere Thunderstorm WarningAPXGladwin, Ogemaw, Roscommon63 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.